# SDR CALA2025111911351

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 121,112 hours, 12,279 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C16786FA02
- Part serial: C16786013008
- Condition: Faulted
- Location: Attitude
- Part time: 33,636 hours, 5,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STBY ATTITUDE INDICATOR FAILED.  R & R ISFD OPS CHECKED, TEST PASSED, AND ROLL POINTER VISUAL ALIGNMENT WITHIN TOLERANCE IAW AMM 34-24-02.
